It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Over the past two weeks, my anxiety, and depression to some degree, has increased. My psychiatrist is currently trying to get me off of the Klonopin (.5 mg) that I have been taking for a couple of months now. To do this, he has asked that I only take .25 mg in either the morning or evening and report back to him how I'm feeling during my next visit. Of course, he has also had me increase my Lamictal dosage from 25mg to 50mg during my last visit, as well.

This leaves me wondering which change (if either) is causing my anxiety and depression to increase. I have been having more anxious thoughts regarding my own, as well as others', mortality. I have also been thinking about the election (recently volunteered with campaign),the possibility that the sun may implode in my lifetime (oy!!--and other related thoughts), and anxiety over finding a job.

At the same time, I have noticed that I have been losing interest in things that I normally like to do. For example, I drove to the park yesterday. When I went to get out of my car, I suddenly just thought, "Why do this? It won't be any fun, anyway." and the blahs set in, and I decided not to go to the park. I have also been feeling like there's a black cloud hanging over me (so to speak--not literally *LOL*). Of course, I haven't been sleeping as well, and drinking more caffeine as a result. So, perhaps the caffeine and lack of sleep is effecting my moods and thoughts.

What do you think? Have you had experiences like these while on, or getting off, these medications? It may also be that my Sertraline needs to be increased...

Current Meds:
Sertraline(Zoloft)--100mg--one month now
Lamictal--50mg--two weeks now
Klonopin--.25mg--about two months now


Really, I'm worried that I'm losing my mind or something. Recently, I watched a video about the treatment of psychiatric patients in a mental hospital in Serbia, and it depressed me BIG TIME! It conjured up some of the feelings that I had while I was at a mental health facility for 10 days here in CA which was not a good experience, and one that I would not wish on my worst enemy. I am also reading "The Grays" by Whitley Streiber which is also somewhat bleak, though I wasn't able to really put it down yesterday because it has some interesting points and characters, as well.

It's probably a culmination of MANY things that are going on, and what I really need to do is get out of my head and into life more *LOL*. It has just been tough for me to do this, though...

I might print this and take it with me to my next pdoc appointment. He's a pretty smart pdoc, so I think he can probably help me to figure this out.





All times are GMT -7. The time now is 02:28 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!